# SDR AALA984238

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STAITON 325 RBL 20 HAD CORROSION BLENDED BEYOND LIMITS.  REMOVED ALL CORROSION IAW REF C ALODINE, FINISH WITH TWO COATS FO BMS10-11, FILL WITH BMS 5-95.  (M)
